American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Richard P. Brent and Fredrik Johansson. A bound for the error term in the Brent-McMillan algorithm. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Can Evren Yarman and Garret M. Flagg. Generalization of Pad{\'e} approximation from rational functions to arbitrary analytic functions --- Theory. Math. Comp. 84 (2015) 1835-1860.
Abstract, references, and article information   
View Article: PDF

[3] Árpád Baricz, Pál Aurel Kupán and Róbert Szász. The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Amer. Math. Soc. 142 (2014) 2019-2025.
Abstract, references, and article information   
View Article: PDF

[4] Bruce C. Berndt, Sun Kim and Alexandru Zaharescu. Analogues of Koshliakov's formula. Contemporary Mathematics 627 (2014) 41-48.
Book volume table of contents   
View Article: PDF

[5] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[6] Árpád Baricz and Saminathan Ponnusamy. On Tur\'{a}n type inequalities for modified Bessel functions. Proc. Amer. Math. Soc. 141 (2013) 523-532.
Abstract, references, and article information   
View Article: PDF

[7] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[8] Yves Capdeboscq, George Leadbetter and Andrew Parker. On the scattered field generated by a ball inhomogeneity of constant index in dimension three. Contemporary Mathematics 577 (2012) 61-80.
Book volume table of contents   
View Article: PDF

[9] Árpád Baricz, Dragana Jankov and Tibor K. Pogány. Integral representations for Neumann-type series of Bessel functions $I_\nu,$ $Y_\nu$ and $K_\nu$. Proc. Amer. Math. Soc. 140 (2012) 951-960. MR 2869079.
Abstract, references, and article information   
View Article: PDF

[10] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[11] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Árpád Baricz. On a product of modified Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 189-193. MR 2439440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Javier Segura. Bounds on differences of adjacent zeros of Bessel functions and iterative relations between consecutive zeros. Math. Comp. 70 (2001) 1205-1220. MR 1710198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF

[17] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Krzysztof Stempak. A weighted uniform $L^{p}$--estimate of Bessel functions: A note on a paper of Guo. Proc. Amer. Math. Soc. 128 (2000) 2943-2945. MR 1664391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Riadh Ben Ghanem. Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. MR 1432128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Riadh Ben Ghanem and Clément Frappier. Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. MR 1372005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Georgi R. Grozev and Qazi I. Rahman. A quadrature formula with zeros of Bessel functions as nodes . Math. Comp. 64 (1995) 715-725. MR 1277767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Allan J. MacLeod. Chebyshev expansions for modified Struve and related functions . Math. Comp. 60 (1993) 735-747. MR 1176713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. Feinsilver and R. Schott. On Bessel functions and rate of convergence of zeros of Lommel polynomials . Math. Comp. 59 (1992) 153-156. MR 1134728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Neal Brazel, Fiona Lawless and Alastair Wood. Exponential asymptotics for an eigenvalue of a problem involving parabolic cylinder functions . Proc. Amer. Math. Soc. 114 (1992) 1025-1032. MR 1086323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Laura Nicolò-Amati Gori, Andrea Laforgia and Martin E. Muldoon. Higher monotonicity properties and inequalities for zeros of Bessel functions . Proc. Amer. Math. Soc. 112 (1991) 513-520. MR 1062389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. G. Scherberg. The degree of convergence of a series of Bessel functions . Trans. Amer. Math. Soc. 35 (1933) 172-183. MR 1501677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. Bateman. The $k$-function, a particular case of the confluent hypergeometric function . Trans. Amer. Math. Soc. 33 (1931) 817-831. MR 1501618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2